I have Lugol's
5% and only used it transdermally. The other evening I painted some on both wrists and on my belly. I thought it was absorbing quickly. That night I also had the basic don croft zapper to my footsole and I ingest H2O2 (Hydrogen-Peroxid)
in the evening and morning. The next morning I painted some more Iodine
on my wrist and I also felt my throat a bit tight, so I thought I was deficient. Went back to sleep and got up around 11 o clock, then I saw in the mirror a red patch on the back of my neck, like 1 cm
below the hairline.
I wanted to take another look at it, but then I fainted.
Is this a so called Iodine
reaction? Does it mean I was detoxing of bromine (or fluoride,..)? I've stopped the Lugol's
now but maybe I need to continue but use max 1 drop on the skin (per day or not?)
I'm also scared to have another red patch somewhere breaking out as I have poor blood circulation already and don't wan to get permanent spider veins from this (how do you prevent it?)